RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 30, Issue 4  


The complexity of checking the polynomial completeness of finite quasigroups
A. V. Galatenko, A. E. Pankratiev
3
On a method of synthesis of correlation-immune Boolean functions
E. K. Karelina
12
On the $\Delta$-equivalence of Boolean functions
O. A. Logachev, S. N. Fedorov, V. V. Yashchenko
29
Centrally essential rings which are not necessarily unital or associative
V. T. Markov, A. A. Tuganbaev
42
Completeness criterion for the enumeration closure operator in three-valued logic
S. S. Marchenkov
47
Orthomorphisms of Abelian groups with minimum possible pairwise distances
A. V. Menyachikhin
55
Classification of distance-transitive orbital graphs of overgroups of the Jevons group
B. A. Pogorelov, M. A. Pudovkina
66
The generalized complexity of linear Boolean functions
N. P. Red'kin
88
The number of sumsets in Abelian group
A. A. Sapozhenko, V. G. Sargsyan
96
On some implicitly precomplete classes of monotone functions in $P_k$
M. V. Starostin
106
Trees without twin-leaves with smallest number of maximal independent sets
D. S. Taletskii, D. S. Malyshev
115
Limit theorems for some classes of power series type distributions
A. N. Timashev
134
Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021